Alert archive / Nebraska / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Hastings, NE

June 19, 2009Hall County, Nebraska

NWS Hastings, NE issued this flash flood warning at Jun 19, 2009, 1:51 AM CDT for Hall County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2009, 1:51 AM CDT (06:51 UTC)
Expired
Jun 19, 2009, 8:00 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Hall County, NE

The radar

The Grand Island radar (KUEX), 70 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 2:22 AM CDTHEAVY RAIN 1.464 Ne Grand Island, NE1.46 INCHES OF RAIN IN LAST 82 MINUTES AT CENTRAL NEBRASKA REGIONAL AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2441 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1770 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 190651
FFWGID
NEC079-191300-
/O.NEW.KGID.FF.W.0003.090619T0651Z-090619T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
151 AM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 800 AM CDT

* AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. NEARLY 2 INCHES OF RAINFALL HAVE FALLEN NEAR GRAND ISLAND 
  WITH MORE HEAVY RAIN EXPECTED. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GRAND
  ISLAND AND ALDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4104 9828 4100 9828 4085 9828 4084 9828
      4083 9852 4104 9851

$$
HEINLEIN
2 follow-up statements
000 
WGUS73 KGID 191020
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
520 AM CDT FRI JUN 19 2009

NEC079-191300-
/O.CON.KGID.FF.W.0003.000000T0000Z-090619T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALL NE-
520 AM CDT FRI JUN 19 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN HALL COUNTY
UNTIL 800 AM CDT...

AT 516 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING IN THE GRAND ISLAND AREA. SOME UNDERPASSES 
AND STREETS CONTINUE TO HAVE WATER COVERING THEM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4104 9828 4100 9828 4085 9828 4084 9828
      4083 9852 4104 9851

$$
JCB
000 
WGUS73 KGID 191255
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
755 AM CDT FRI JUN 19 2009

NEC079-191307-
/O.EXP.KGID.FF.W.0003.000000T0000Z-090619T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALL NE-
755 AM CDT FRI JUN 19 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN HALL
COUNTY WILL BE ALLOWED TO EXPIRE AT 800 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. LAW ENFORCEMENT OFFICIALS REPORT 
THAT WATER HAS ALSO RECEDED FROM UNDERPASSES AND ROADWAYS IN GRAND 
ISLAND. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4104 9828 4100 9828 4085 9828 4084 9828
      4083 9852 4104 9851

$$

KB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:23 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 19, 12:23 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1223 AM CDT FRI JUN 19 2009

.AVIATION...06Z KGRI TAF. OVERNIGHT CONVECTION IS ON THE WAY WITH
NUMEROUS THUNDERSTORMS POSSIBLE. COULD GET SOME HEAVY DOWNPOURS ALONG
WITH SOME HAIL. GUSTY NORTHWEST WIND CAN BE EXPECTED BEHIND THE
OUTFLOW. COULD HAVE SOME LOWER MVFR CEILINGS WITH POSSIBLE
STRATIFORM PRECIPITATION AND STRATUS LEFT BEHIND EARLY MORNING ON
FRIDAY. ANY LOWER CEILINGS SHOULD LIFT BY LATE MORNING FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 700 PM CDT THU JUN 18 2009/

AVIATION...00Z KGRI TAF. VFR CONDITIONS TO BEGIN WITH...BUT LATER
IN THE EVENING AND OVERNIGHT WE COULD GET SOME THUNDERSTORMS WHICH
COULD BE SEVERE WITH HAIL AND STRONG WIND POSSIBLE IN STRONGER
STORMS. COULD HAVE SOME LOWER MVFR CEILINGS WITH POSSIBLE
STRATIFORM PRECIPITATION AND STRATUS LEFT BEHIND INTO THE EARLY
MORNING ON FRIDAY. ANY LOWER CEILINGS SHOULD LIFT BY LATE MORNING
FRIDAY.

PREV DISCUSSION... /ISSUED 343 PM CDT THU JUN 18 2009/

DISCUSSION...PRIMARY SHORT TERM CONCERN WILL CENTER AROUND
THUNDERSTORM CHANCES THIS EVENING INTO TONIGHT. CAP SHOULD HOLD
THROUGH THE AFTERNOON ACROSS OUR CWA...BUT CONVECTION WILL FIRE
FURTHER WEST AND COULD MOVE INTO OUR WESTERN CWA BY EARLY THIS
EVENING. IN ADDITION...LOW LEVEL JET REALLY KICKS UP BY LATE EVENING
WITH NOSE OF JET POINTED RIGHT AT OUR CWA. CONSEQUENTLY...INCREASED
POPS FOR TONIGHT INTO THE LIKELY CATEGORY. THERE WILL BE DECENT
INSTABILITY AND GOOD DEEP LAYER SHEAR TO HEIGHTEN THE THREAT OF
PREDOMINATELY ELEVATED SUPERCELLS LATE TONIGHT ALONG THE NOSE OF THE
LOW LEVEL JET. WILL NEED TO KEEP AN EYE OUT FOR LARGE HAIL AND
DAMAGING WINDS LATE TONIGHT.

SHOWERS AND THUNDERSTORMS COULD LINGER INTO FRIDAY MORNING...BUT
EXPECT A NICE DRY AFTERNOON WITH HIGHS IN THE 80S.

SATURDAY THROUGH NEXT WEEK. PRIMARY FORECAST CONCERN WILL CENTER
AROUND INCREASING TEMPERATURES AND SEVERAL CHANCES FOR SHOWERS AND
THUNDERSTORMS.

A LARGE UPPER LEVEL TROUGH WILL BE CROSSING THE WESTERN CONUS ON
SATURDAY. THE TROUGH OPENS UP INTO THE HIGH PLAINS AND THERE SHOULD
BE ENOUGH FORCING THAT ALONG WITH AFTERNOON DESTABILIZATION
THUNDERSTORMS ARE EXPECTED TO DEVELOP. THUNDERSTORM DEVELOPMENT LATE
SATURDAY AFTERNOON AND EVENING WILL BE MORE LIKELY ACROSS OUR
SOUTHWESTERN CWA OR POINTS JUST SOUTH AND WEST OF OUR CWA. THESE
STORMS SHOULD THEN TRACK NORTHEAST ACROSS PORTIONS OF OUR CWA
SATURDAY NIGHT. THE UPPER LEVEL WINDS ARE STILL FAIRLY STRONG ON
SATURDAY AT AROUND 50 TO 60 KTS IN OUR SOUTHWESTERN CWA.
HOWEVER...AMOUNT OF AVAILABLE INSTABILITY IS QUESTIONABLE. A FEW
SEVERE THUNDERSTORMS WILL BE POSSIBLE AND PERHAPS MORE LIKELY IF
INSTABILITY IMPROVES.

THE UPPER TROUGH REMAINS IN THE AREA ON SUNDAY AND WILL KEEP SLIGHT
POPS THROUGH SUNDAY. HOWEVER...AN UPPER LEVEL RIDGE ACROSS THE
SOUTHEASTERN CONUS RETROGRADES BACK TO THE WEST ON MONDAY...WHICH
SHOULD RESULT IN WARMING TEMPERATURES AND DRY CONDITIONS TO START
THE WEEK. THE FORECAST THEN BECOMES VERY CHALLENGING BY DAYS 5
THROUGH 7 WITH OVERALL FLOW PATTERN GENERALLY SHOWING A RIDGE OVER
THE CENTRAL CONUS PERSISTING THROUGH AT LEAST NEXT THURSDAY. THIS
GENERALLY SPELLS OUT DRY WEATHER...BUT THERE ARE SOME INDICATIONS OF
A SHORT WAVE OR TWO TRYING TO RIDE THE RIDGE AND POSSIBLY KICK OFF A
FEW THUNDERSTORMS. AT THIS TIME...WILL JUST INCLUDE A FEW ISOLATED
CHANCES OF SHOWERS AND THUNDERSTORMS FRO MID TO LATE WEEK.

TEMPERATURES ON SATURDAY WILL BE ABOUT AS COOL AS THEY WILL BE THE
WHOLE WEEK WITH HIGHS IN THE MID 80S. TEMPERATURES THEN RISE TO
AROUND 90 OR BETTER BY SUNDAY INTO NEXT WEEK. THE HOTTEST DAYS WILL
LIKELY BE EARLY TO MID WEEK WHILE THE RIDGE IS MOST SQUARELY
OVERHEAD.

AVIATION...18Z TAF. AT THE ONSET OF THE TAF PERIOD...VFR
CONDITIONS CAN BE EXPECTED WITH HIGH LEVEL CLOUDS. SOME CU WILL
DEVELOP DURING THE LATE AFTERNOON. CHANCES FOR THUNDERSTORMS EXIST
ONCE AGAIN WITH TIMING FOR KGRI OCCURRING MAINLY AFTER DARK.
STORMS SHOULD INITIALLY DEVELOP TO THE SOUTH AND WEST OF KGRI
ALONG A FRONTAL BOUNDARY AND ASSOCIATED WITH A PROGRESSING UPPER LEVEL
DISTURBANCE. MVFR CONDITIONS ARE POSSIBLE WITH THE THUNDERSTORM
ACTIVITY. WINDS WILL SHIFT TO A NORTHERLY DIRECTION FOLLOWING THE
FRONTAL PASSAGE FRIDAY MORNING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...HEINLEIN
Hazardous weather outlook, Jun 19, 12:24 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1224 AM CDT FRI JUN 19 2009

NEZ039>041-046>049-060>064-072>077-082>087-191200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
1224 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A BROKEN BAND OF STRONG TO SEVERE THUNDERSTORMS ALREADY PRESENT
ACROSS SOUTH CENTRAL NEBRASKA...WILL CONTINUE TO BE POSSIBLE
THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. THE HIGHEST THREAT
OF SEVERE THUNDERSTORMS WILL BE ALONG AND NORTH OF A BEAVER CITY
TO BLUE HILL TO GENEVA LINE THROUGH 5 AM. THESE STORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND
DAMAGING WINDS UP TO 60 MPH. HEAVY RAIN MAY ALSO PRODUCE SOME
AREAS OF FLASH FLOODING DURING THE MID TO LATE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS ACROSS PORTIONS
OF THE OUTLOOK AREA FROM FRIDAY THROUGH SUNDAY...AND AGAIN
TUESDAY NIGHT THROUGH THURSDAY.

A FEW OF THE THUNDERSTORMS ON SATURDAY COULD BECOME STRONG TO
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THROUGH THE REMAINDER OF THE OVERNIGHT
HOURS...ESPECIALLY NORTH OF A BEAVER CITY TO BLUE HILL TO GENEVA
LINE.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-191200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
1224 AM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS ACROSS PORTIONS
OF THE OUTLOOK AREA FROM FRIDAY THROUGH SUNDAY...AND AGAIN
TUESDAY NIGHT THROUGH THURSDAY.

A FEW OF THE THUNDERSTORMS ON SATURDAY COULD BECOME STRONG TO
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 19, 1:33 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
133 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     HAIL             KENESAW                 40.62N 98.66W
06/19/2009  E1.00 INCH       ADAMS              NE   EMERGENCY MNGR

&&
Local storm report, Jun 19, 1:34 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
134 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     HAIL             MARQUETTE               41.01N 98.01W
06/19/2009  E1.00 INCH       HAMILTON           NE   LAW ENFORCEMENT

            QUARTER SIZE HAIL

&&

PFANNKUCH
Local storm report, Jun 19, 1:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
146 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     HAIL             PROSSER                 40.69N 98.58W
06/19/2009  E1.00 INCH       ADAMS              NE   EMERGENCY MNGR

            QUARTER SIZE HAIL

&&

PFANNKUCH
Local storm report, Jun 19, 1:47 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
147 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     HAIL             JUNIATA                 40.59N 98.51W
06/19/2009  E0.75 INCH       ADAMS              NE   EMERGENCY MNGR

            PENNY SIZE HAIL

&&

PFANNKUCH
Local storm report, Jun 19, 1:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
148 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     HAIL             KENESAW                 40.62N 98.66W
06/19/2009  E1.75 INCH       ADAMS              NE   EMERGENCY MNGR

            GOLF BALL HAIL

&&

PFANNKUCH
Local storm report, Jun 19, 1:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
150 AM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND GST     2 WNW HASTINGS          40.60N 98.43W
06/19/2009  E56 MPH          ADAMS              NE   ASOS

            WIND GUST AT HASTINGS MUNICIPAL AIRPORT

&&

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:31 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Phelps44 min
Jun 18, 11:47 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps43 min
Jun 19, 12:04 AM CDTSpecial Weather StatementGIDGosper, Phelps26 min
Jun 19, 12:14 AM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard46 min
Jun 19, 12:22 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Kearney, Phelps38 min
Jun 19, 12:35 AM CDTSpecial Weather StatementGIDMerrick25 min
Jun 19, 12:41 AM CDTSpecial Weather StatementGIDHall34 min
Jun 19, 12:48 AM CDTSpecial Weather StatementGIDBuffalo12 min
Jun 19, 12:54 AM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Polk, York51 min
Jun 19, 12:57 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney, Phelps48 min
Jun 19, 1:04 AM CDTSpecial Weather StatementGIDDawson26 min
Jun 19, 1:23 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps52 min
Jun 19, 1:35 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton40 min
Jun 19, 1:42 AM CDTAreal Flood AdvisoryGIDHall, Hamilton, Merrick4 hr
Jun 19, 1:42 AM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York47 min
Jun 19, 2:08 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York37 min
Jun 19, 2:14 AM CDTSpecial Weather StatementGIDHall31 min
Jun 19, 2:26 AM CDTAreal Flood AdvisoryGIDPolk4 hr
Jun 19, 2:32 AM CDTSpecial Weather StatementGIDYork28 min
Jun 19, 2:47 AM CDTSpecial Weather StatementGIDFillmore28 min
Jun 19, 3:11 AM CDTFlash Flood WarningGIDHamilton, Merrick, Polk6 hr
Jun 19, 3:35 AM CDTAreal Flood AdvisoryGIDBuffalo, Dawson, Gosper4 hr

Nearby

Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.